# SDR SB05029

- Difficulty date: February 20, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3004321
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EXTERIOR EMERGENCY LIGHT AT THE L1 DOOR INOPERATIVE.  MAINTENANCE CLEANED SOCKET AND RELAMPED.  OPERATIONAL CHECK NORMAL.
